# SDR CALA2021073001224

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 67,370 hours, 25,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 002A003234
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURIZING F/O WINDOW REF LP 6716164 FOUND WINDOW FRAME HORIZONTAL CRACK 2.25'''' AT UPPER R/H CORNER PERFORMED STEP A WINDOW FRAME SEPARATION (1) AND (2) OF AVO9081. RIICW ON AVO 9081 STEP A 1&A2, OK TO CONTINUE. ACCOMPLISHED STEP B 1A PER AVO9081. RII CW PER AVO 9081 STEP 1A, OK TO CONTINUE. COMPLETED STEP C-1 OF AVO9081 REINSTALLED FASTENERS REMOVED IN STEPA1 AVO9081. COMPLETED STEPS 1 THROUGH 17 OF FIGURE 24 PAGES 22 AND 23 OF COMPLETED STEP C-2 OF AVO9081 DID NOT FIT WINDOW IN STEP C-2 OF AVO9081 RII CW IAW AVO 9081  REV B PER FIG 24, STEPS 1-17. VERIFIED REINSTALL OF FASTNERS IAW STEP C 1.  WINDOW NEEDS TO BE FITTED IAW STEP C2. OK TO CONTINUE INSTALLED REPAIR WASHERS PER AVO9081 FIG 24 STEP 21. RII CW IAW AVO 9081, FIG 24.1, SREP 21.  CW WASHERS INSTALLED NEED OK TO INSTALL FILLER AND FASTENER AS PER FIG 19.3 STEPS 1 AND 2. FILLER AND FASTNER. RII CW IAW AVO 9081, FIG 19-3, STEP 1 AND 2.  OK TO INSTALL 2. INSTALLED FILLER AND FASTENSER PER AVO9081, FIG 19-3, STEP 1 AND RII CW IAW AVO 9081.  FASTNER AND FILLER INSTALLED IAW 24.1 PREV COMP 21, CW STEPS 18-20 FIG 24-01, ALSO CW STEPS 22 THRU 23. THRU DBLR AND TRPLR WHEN EYEBROW PLUGS INSTALLED.  REF LP 6750684 PER AVO 9081, FIG 24-2, FOUR EACH FASTNERS NEED TO BE INSTALLED SEE ATTACHED PICTURE CW WITH AVO9081 STEP D 1. INSTALLATION OF REPAIR DOUBLER AND TRIPLER ON LEFT SIDE NUMBER 1 WINDOW FRAME. RII CW IAW AVO 9081 REV B STEP D1. ACCOMPLISHED STEP D2 AND D3 PER AVO 9081. VERIFIED STEPS D 2 AND 3 COMPLETED. P
